# SDR MASA2019072611967

- Difficulty date: July 26, 2019
- Submitted: July 27, 2019
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 22,407 hours, 20,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER FLOOD LIGHTS 4 INOP ROW 10	MX IS T/S.
